MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED CRANIAL - XL; PROSTHESIS, CHIN, INTERNAL

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED CRANIAL - XL; PROSTHESIS, CHIN, INTERNAL
Catalog Number 5444-4-410
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon believed the implant was too small and too thick and did not implant it.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h4, h6.Correction: d2a.The reported event could not be confirmed as images were not provided by the customer for review.Additional information could not be obtained from the sales representative.R&d and dhr reviews confirmed the implant was designed and manufactured per procedures, with no deviations identified.Although the implant was reported as too small, this may relate to brain swelling noted in the initial scan and documented in the ifu.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
MEDPOR PRIORITY CUSTOMIZED CRANIAL - XL
Common Device Name
PROSTHESIS, CHIN, INTERNAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23838769
Report Number0008010177-2025-00180
Device Sequence Number15834518
Product Code FWP
UDI-Device Identifier07613327466478
UDI-Public07613327466478
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number5444-4-410
Device Lot Number2509221051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown